# SDR N6WA20090610

- Difficulty date: June 12, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 8,980 hours, 6,271 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

HAD EFIS COMP MONITOR, IAS, ALT, RUDDER LIMIT, MACH TRIM FAULTS IN THAT ORDER.  REMOVED AND REPLACED NR 2 AIR DATA COMPUTER IAW AMM 34-13-01.
